# SDR DALA2016081205957

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT RT STA 218-237.  REPLACED CUSP AT F/S 218-237 IAW SRM 51-41-02, PARA D, NOTE 3.  FASTENERS THROUGH SEAT TRACKS TO BE INSTALLED ON ORNRC 0200-0172, PARTIAL 2.9, ORNRC 0200-0164.
